# SDR REXA2018070800605

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 11,320 hours, 7,710 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE O2 MASK RED TAB BROKEN OFF. R&R CREW O2 MASK IAW AMM 35-11-12. OPS CHECK NORMAL AT THIS TIME.
